# SDR AU990490

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: E370405
- Condition: Faulty
- Location: Pitot/Static
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT PITOT HEAT UNDERCURRENT SENSOR FAULTY.
